MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 360; INTERBODY SPACER SYSTEM

TYBER MEDICAL T-PAL PROTI 360; INTERBODY SPACER SYSTEM
Model Number 108812010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.However, x-ray images as well as extensive patient history, both pre- and post-operatively, have been provided and evaluated.A medical assessment of this complaint was also completed.Based on the information provided, it can be determined that there were no issues with the implant or instrumentation used in the procedure.The procedure was successful and resulted in fusion.The adjacent level disc degeneration reported in the complaint is likely a result of the patient's medical history.A review of the lot was conducted and found one non-conformance unrelated to this specific complaint type.The parts were scrapped and the lot met released requirements.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.No further action is required at this time.(b)(4).
 
Event or Problem Description
Patient underwent tlif procedure at l4/l5 with infuse and local autograft.Post-operative treatment included physical therapy and pain medication.9 month, 10.5 month, and 13 month follow-up post-surgery showed lordosis of the lumbar spine, grade 1 retrolisthesis of l2 relative to l3 and l3 relative to l4.Additionally l2-l3 had a small central disc extrusion and mild to moderate foraminal stenosis, likely resulting in right l3 radiculopathy.13 months after surgery, additional evaluations revealed l3-l4 level with diffuse disc bulge, paracentral to the right with neuroforaminal stenosis.At that time, it was decided to have an oblique lumber interbody fusion from l2-l4, with posterior percutaneous instrumentation from l2-l5 with removal of instrumentation from l4-l5.Patient is planned to undergo surgery for the adject level degeneration.However, the procedure has not yet been scheduled.The surgeon noted that the patient showed indication of adjacent level degeneration prior to the tlif procedure.

Brand Name
T-PAL PROTI 360
Common Device Name
INTERBODY SPACER SYSTEM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem PA 18017
MDR Report Key11385080
Report Number3012966183-2021-00002
Device Sequence Number2190801
Product Code MAX
UDI-Device Identifier00819917021653
UDI-Public00819917021653
Combination Product (Y/N)N
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812010
Device Catalogue Number108812010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR